# SDR SWAA2022080125465

- Difficulty date: July 3, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STRINGER 5L AT FWD GALLEY AREA 2022-372866 / [01] PERFORMED PERMANENT REPAIR ON FRAME LOC. BS 312 AT LEVEL STRINGER 5L AT FWD GALLEY AREA IAW EA M-22-153-01244. SEE INDIVIDUAL STEP SIGN OFFS BELOW.;[02] PERFORMED PERMANENT REPAIR ON FRAME LOC. BS 312 AT LEVEL STRINGER 5L AT FWD GALLEY AREA IAW EA M-22-153-01244. SEE INDIVIDUAL STEP SIGN OFFS BELOW.
